Alert archive / Idaho / High Wind Warnings in 2010

High Wind Warning 2, NWS Pocatello, ID

September 4, 2010

NWS Pocatello, ID issued this high wind warning at Sep 4, 2010, 7:57 PM MDT. It took effect at Sep 5, 2010, 10:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 4, 2010, 7:57 PM MDT (01:57 UTC)
In effect from
Sep 5, 2010, 10:00 AM MDT
Expired
Sep 5, 2010, 8:00 PM MDT
In force
10 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

725 
WWUS75 KPIH 050157
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
757 PM MDT SAT SEP 4 2010

IDZ021-051200-
/O.EXP.KPIH.LW.Y.0045.000000T0000Z-100905T0200Z/
/O.UPG.KPIH.WI.Y.0016.100905T1900Z-100906T0200Z/
/O.NEW.KPIH.HW.W.0002.100905T1600Z-100906T0200Z/
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT...MASSACRE ROCKS
757 PM MDT SAT SEP 4 2010

...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY...
...LAKE WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE LAKE WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING. WINDS
WILL DIMINISH TONIGHT...BUT WILL BE STRONGER ON SUNDAY. THUS...THE
NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY.

* WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS IN EXCESS OF 50 MPH.

* TIMING...10 AM SUNDAY THROUGH 8 PM SUNDAY.

* LOCATIONS INCLUDE...POCATELLO...BLACKFOOT...MASSACRE ROCKS

* IMPACTS...WIND OF THIS STRENGTH CAN DAMAGE ROOFING AND DOWN
  POWER LINES. DRIVERS WILL FIND THEIR VEHICLES HARDER TO
  CONTROL...ESPECIALLY WHEN IN A CROSS WIND. BLOWING DUST CAN
  REDUCE VISIBILITY SUDDENLY. BOATS CAN CAPSIZE.

&&

$$

IDZ017-019-020-051200-
/O.UPG.KPIH.WI.Y.0016.100905T1900Z-100906T0200Z/
/O.NEW.KPIH.HW.W.0002.100905T1600Z-100906T0200Z/
EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY...EDIE RANCH...
MONIDA PASS...ASHTON HILL...TARGHEE PASS...PINE CREEK PASS...
IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...INL COMPLEX
757 PM MDT SAT SEP 4 2010

...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY. 

* WINDS...SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS IN EXCESS OF 50
  MPH.

* TIMING...10 AM SUNDAY TO 8 PM MDT SUNDAY.

* LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...RIGBY...CRATERS OF
  THE MOON...INL COMPLEX...BURLEY...RUPERT...SHOSHONE...CAREY 

* IMPACTS...WIND OF THIS STRENGTH CAN DAMAGE ROOFING AND DOWN
  POWER LINES. DRIVERS WILL FIND THEIR VEHICLES HARDER TO
  CONTROL...ESPECIALLY WHEN IN A CROSS WIND. BLOWING DUST CAN
  REDUCE VISIBILITY SUDDENLY. BOATS CAN CAPSIZE.

&&

$$

IDZ022-023-025-051200-
/O.EXT.KPIH.WI.Y.0016.100905T1600Z-100906T0200Z/
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE CITIES OF...MALAD...OAKLEY...CITY OF ROCKS...
CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT...
LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...
SWAN VALLEY...GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS...
GEORGETOWN SUMMIT
757 PM MDT SAT SEP 4 2010

...WIND ADVISORY NOW IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING...10 AM TO 8 PM MDT SUNDAY.

* LOCATIONS INCLUDE...DRIGGS... SAINT ANTHONY...MALAD CITY...LAVA
  HOT SPRINGS...SODA SPRINGS...MCCAMMON...MONTPELIER. 

* IMPACTS...DRIVERS WILL FIND THEIR VEHICLES HARDER TO
  CONTROL...ESPECIALLY WHEN IN A CROSS WIND. BLOWING DUST CAN
  REDUCE VISIBILITY SUDDENLY. BOATS CAN CAPSIZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS WIND WILL BE STRONG ENOUGH TO BE A HAZARD
TO BOATING AND DRIVING. SECURE SMALL OBJECTS NORMALLY LEFT
OUTDOORS.

&&

$$
4 follow-up statements
692 
WWUS75 KPIH 051059
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
459 AM MDT SUN SEP 5 2010

IDZ017-019>021-060200-
/O.CON.KPIH.HW.W.0002.100905T1600Z-100906T0200Z/
EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY...EDIE RANCH...
MONIDA PASS...ASHTON HILL...TARGHEE PASS...PINE CREEK PASS...
IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...
INL COMPLEX...POCATELLO...BLACKFOOT...MASSACRE ROCKS
459 AM MDT SUN SEP 5 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MDT THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MDT THIS EVENING. 

* WINDS...SOUTHWEST TO WEST NEAR 40 MPH WITH GUSTS IN EXCESS OF
  50 MPH.

* TIMING...10 AM SUNDAY THROUGH 8 PM SUNDAY.

* LOCATIONS INCLUDE...POCATELLO...BLACKFOOT...MASSACRE ROCKS

* IMPACTS...WIND OF THIS STRENGTH CAN DAMAGE ROOFING AND DOWN 
  POWER LINES. DRIVERS WILL FIND THEIR VEHICLES HARDER TO 
  CONTROL...ESPECIALLY WHEN IN A CROSS WIND. BLOWING DUST CAN 
  REDUCE VISIBILITY SUDDENLY. BOATS CAN CAPSIZE.

&&

$$

IDZ022-023-025-060200-
/O.CON.KPIH.WI.Y.0016.100905T1600Z-100906T0200Z/
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE CITIES OF...MALAD...OAKLEY...CITY OF ROCKS...
CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT...
LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...
SWAN VALLEY...GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS...
GEORGETOWN SUMMIT
459 AM MDT SUN SEP 5 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
MDT THIS EVENING. 

* WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING...10 AM TO 8 PM MDT SUNDAY.

* LOCATIONS INCLUDE...DRIGGS... SAINT ANTHONY...MALAD CITY...
  LAVAHOT SPRINGS...SODA SPRINGS...MCCAMMON...MONTPELIER. 

* IMPACTS...DRIVERS WILL FIND THEIR VEHICLES HARDER TO 
  CONTROL...ESPECIALLY WHEN IN A CROSS WIND. BLOWING DUST CAN 
  REDUCE VISIBILITY SUDDENLY. BOATS CAN CAPSIZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS WIND WILL BE STRONG ENOUGH TO BE A HAZARD
TO BOATING AND DRIVING. SECURE SMALL OBJECTS NORMALLY LEFT
OUTDOORS.

&&

$$
079 
WWUS75 KPIH 051735
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1135 AM MDT SUN SEP 5 2010

IDZ019-020-060145-
/O.NEW.KPIH.DS.W.0001.100905T1735Z-100906T0200Z/
/O.CON.KPIH.HW.W.0002.000000T0000Z-100906T0200Z/
UPPER SNAKE HIGHLANDS-UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK...
ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL...
TARGHEE PASS...PINE CREEK PASS...IDAHO FALLS...REXBURG...RIGBY...
CRATERS OF THE MOON...INL COMPLEX
1135 AM MDT SUN SEP 5 2010

...DUST STORM WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A DUST STORM
WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A HIGH
WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

* WINDS...SOUTHWEST TO WEST NEAR 40 MPH WITH GUSTS IN EXCESS OF 
  50 MPH. 

* TIMING...10 AM SUNDAY THROUGH 8 PM SUNDAY.

* LOCATIONS INCLUDE...IDAHO FALLS...RIGBY...REXBURG...MUD LAKE...
  INTERSTATE 15 AND HIGHWAY 33.

* IMPACTS...VISIBILITIES REDUCED BELOW 1/4 MILE ON INTERSTATE 15
  BETWEEN MILE POST 135 AND 155 AND HIGHWAY 33 BETWEEN MUD LAKE
  AND SAGE JUNCTION. WIND OF THIS STRENGTH CAN DAMAGE ROOFING AND
  DOWN POWER LINES. DRIVERS WILL FIND THEIR VEHICLES HARDER TO
  CONTROL...ESPECIALLY WHEN IN A CROSS WIND. BOATS CAN CAPSIZE.

A DUST STORM WARNING MEANS SEVERELY LIMITED VISIBILITIES ARE
EXPECTED WITH BLOWING DUST. TRAVEL COULD BECOME EXTREMELY
DANGEROUS. PERSONS WITH RESPIRATORY PROBLEMS SHOULD MAKE
PREPARATIONS TO STAY INDOORS UNTIL THE STORM PASSES.

&&

$$

IDZ017-021-060145-
/O.CON.KPIH.HW.W.0002.000000T0000Z-100906T0200Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT...MASSACRE ROCKS
1135 AM MDT SUN SEP 5 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING. 

* WINDS...SOUTHWEST TO WEST NEAR 40 MPH WITH GUSTS IN EXCESS OF 
  50 MPH. 

* TIMING...10 AM SUNDAY THROUGH 8 PM SUNDAY.

* LOCATIONS INCLUDE...POCATELLO...BLACKFOOT...MASSACRE ROCKS

* IMPACTS...WIND OF THIS STRENGTH CAN DAMAGE ROOFING AND DOWN 
  POWER LINES. DRIVERS WILL FIND THEIR VEHICLES HARDER TO 
  CONTROL...ESPECIALLY WHEN IN A CROSS WIND. BLOWING DUST CAN 
  REDUCE VISIBILITY SUDDENLY. BOATS CAN CAPSIZE.

&&

$$

IDZ022-023-025-060145-
/O.CON.KPIH.WI.Y.0016.000000T0000Z-100906T0200Z/
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE CITIES OF...MALAD...OAKLEY...CITY OF ROCKS...
CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT...
LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...
SWAN VALLEY...GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS...
GEORGETOWN SUMMIT
1135 AM MDT SUN SEP 5 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

* WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING...10 AM TO 8 PM MDT SUNDAY.

* LOCATIONS INCLUDE...DRIGGS... SAINT ANTHONY...MALAD CITY... 
  LAVAHOT SPRINGS...SODA SPRINGS...MCCAMMON...MONTPELIER.

* IMPACTS...DRIVERS WILL FIND THEIR VEHICLES HARDER TO 
  CONTROL...ESPECIALLY WHEN IN A CROSS WIND. BLOWING DUST CAN 
  REDUCE VISIBILITY SUDDENLY. BOATS CAN CAPSIZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS WIND WILL BE STRONG ENOUGH TO BE A HAZARD
TO BOATING AND DRIVING. SECURE SMALL OBJECTS NORMALLY LEFT
OUTDOORS.

&&

$$
009 
WWUS75 KPIH 052049
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
249 PM MDT SUN SEP 5 2010

IDZ020-060500-
/O.NEW.KPIH.FR.Y.0005.100906T0700Z-100906T1400Z/
/O.CON.KPIH.DS.W.0001.000000T0000Z-100906T0200Z/
/O.CON.KPIH.HW.W.0002.000000T0000Z-100906T0200Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
CRATERS OF THE MOON...INL COMPLEX
249 PM MDT SUN SEP 5 2010

...DUST STORM WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...
...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM MDT MONDAY. A
DUST STORM WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.
A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING. 

* WINDS...SOUTHWEST TO WEST NEAR 40 MPH WITH GUSTS IN EXCESS OF 50
  MPH. TEMPERATURES...LOW TEMPERATURES WILL DROP TO 32 TO 36
  DEGREES LATE TONIGHT WITH LOCALIZED COLDER SPOTS POSSIBLE.

* TIMING...10 AM SUNDAY THROUGH 8 PM SUNDAY FOR WINDS AND BLOWING DUST.
  1 AM TO 8 AM MONDAY FOR FROST.

* LOCATIONS INCLUDE...IDAHO FALLS...RIGBY...REXBURG...MUD 
  LAKE...INTERSTATE 15 AND HIGHWAY 33...AND HIGHWAY 20.

* IMPACTS...VISIBILITIES REDUCED BELOW 1/4 MILE ON INTERSTATE 15
  BETWEEN MILE POST 135 AND 155 AND HIGHWAY 33 BETWEEN MUD LAKE
  AND SAGE JUNCTION. WIND OF THIS STRENGTH CAN DAMAGE ROOFING AND
  DOWN POWER LINES. DRIVERS WILL FIND THEIR VEHICLES HARDER TO
  CONTROL...ESPECIALLY WHEN IN A CROSS WIND. BOATS CAN CAPSIZE.
  COLD TEMPERATURES MONDAY MORNING WILL CAUSE DAMAGE TO TENDER
  UNPROTECTED PLANTS AND GARDENS.

A DUST STORM WARNING MEANS SEVERELY LIMITED VISIBILITIES ARE
EXPECTED WITH BLOWING DUST. TRAVEL COULD BECOME EXTREMELY
DANGEROUS. PERSONS WITH RESPIRATORY PROBLEMS SHOULD MAKE
PREPARATIONS TO STAY INDOORS UNTIL THE STORM PASSES.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

IDZ019-060200-
/O.CON.KPIH.DS.W.0001.000000T0000Z-100906T0200Z/
/O.CON.KPIH.HW.W.0002.000000T0000Z-100906T0200Z/
UPPER SNAKE HIGHLANDS-
INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK...
ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL...
TARGHEE PASS...PINE CREEK PASS
249 PM MDT SUN SEP 5 2010

...DUST STORM WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...
...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A DUST STORM WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT
THIS EVENING. 

* WINDS...SOUTHWEST TO WEST NEAR 40 MPH WITH GUSTS IN EXCESS OF 
  50 MPH. 

* TIMING...10 AM SUNDAY THROUGH 8 PM SUNDAY.

* LOCATIONS INCLUDE...IDAHO FALLS...RIGBY...REXBURG...MUD 
  LAKE...INTERSTATE 15 AND HIGHWAY 33. 

* IMPACTS...VISIBILITIES REDUCED BELOW 1/4 MILE ON INTERSTATE 
  15 BETWEEN MILE POST 135 AND 155 AND HIGHWAY 33 BETWEEN MUD 
  LAKE AND SAGE JUNCTION. WIND OF THIS STRENGTH CAN DAMAGE 
  ROOFING AND DOWN POWER LINES. DRIVERS WILL FIND THEIR 
  VEHICLES HARDER TO CONTROL...ESPECIALLY WHEN IN A CROSS 
  WIND. BOATS CAN CAPSIZE.

A DUST STORM WARNING MEANS SEVERELY LIMITED VISIBILITIES ARE
EXPECTED WITH BLOWING DUST. TRAVEL COULD BECOME EXTREMELY
DANGEROUS. PERSONS WITH RESPIRATORY PROBLEMS SHOULD MAKE
PREPARATIONS TO STAY INDOORS UNTIL THE STORM PASSES.

&&

$$

IDZ017-021-060500-
/O.NEW.KPIH.FR.Y.0005.100906T0700Z-100906T1400Z/
/O.CON.KPIH.HW.W.0002.000000T0000Z-100906T0200Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT...MASSACRE ROCKS
249 PM MDT SUN SEP 5 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM MDT MONDAY. A
HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

* WINDS...SOUTHWEST TO WEST NEAR 40 MPH WITH GUSTS IN EXCESS OF 
  50 MPH. TEMPERATURES...LOW TEMPERATURES WILL DROP TO 32 TO 36
  DEGREES LATE TONIGHT WITH LOCALIZED COLDER SPOTS POSSIBLE.

* TIMING...10 AM SUNDAY THROUGH 8 PM SUNDAY FOR WINDS. 1 AM TO
  8 AM MONDAY FOR FROST.

* LOCATIONS INCLUDE...POCATELLO...BLACKFOOT...MASSACRE ROCKS

* IMPACTS...WIND OF THIS STRENGTH CAN DAMAGE ROOFING AND DOWN
  POWER LINES. DRIVERS WILL FIND THEIR VEHICLES HARDER TO
  CONTROL...ESPECIALLY WHEN IN A CROSS WIND. BLOWING DUST CAN
  REDUCE VISIBILITY SUDDENLY. BOATS CAN CAPSIZE. COLD TEMPERATURES
  MONDAY MORNING WILL CAUSE DAMAGE TO TENDER UNPROTECTED PLANTS
  AND GARDENS.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

IDZ022-023-025-060200-
/O.CON.KPIH.WI.Y.0016.000000T0000Z-100906T0200Z/
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE CITIES OF...MALAD...OAKLEY...CITY OF ROCKS...
CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT...
LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...
SWAN VALLEY...GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS...
GEORGETOWN SUMMIT
249 PM MDT SUN SEP 5 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

* WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING...10 AM TO 8 PM MDT SUNDAY.

* LOCATIONS INCLUDE...DRIGGS... SAINT ANTHONY...MALAD CITY... 
  LAVAHOT SPRINGS...SODA SPRINGS...MCCAMMON...MONTPELIER.

* IMPACTS...DRIVERS WILL FIND THEIR VEHICLES HARDER TO 
  CONTROL...ESPECIALLY WHEN IN A CROSS WIND. BLOWING DUST CAN 
  REDUCE VISIBILITY SUDDENLY. BOATS CAN CAPSIZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS WIND WILL BE STRONG ENOUGH TO BE A HAZARD
TO BOATING AND DRIVING. SECURE SMALL OBJECTS NORMALLY LEFT
OUTDOORS.

&&

$$
728 
WWUS75 KPIH 060154
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
754 PM MDT SUN SEP 5 2010

IDZ020-061200-
/O.EXP.KPIH.DS.W.0001.000000T0000Z-100906T0200Z/
/O.EXP.KPIH.HW.W.0002.000000T0000Z-100906T0200Z/
/O.CON.KPIH.FR.Y.0005.100906T0700Z-100906T1400Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
CRATERS OF THE MOON...INL COMPLEX
754 PM MDT SUN SEP 5 2010

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM MDT
MONDAY...
...DUST STORM WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...
...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

* WINDS...WILL CONTINUE TO DIMINISH THROUGH THE NIGHT AND WILL BE
  LIGHT BY MORNING.

* TEMPERATURES...OVERNIGHT LOWS ARE EXPECTED TO BE IN THE LOW TO
  MID 30S BY MORNING.

* TIMING...1 AM TO 8 AM MONDAY FOR FROST.

* LOCATIONS INCLUDE...IDAHO FALLS...RIGBY...REXBURG...MUD LAKE.

* IMPACTS...COLD TEMPERATURES MONDAY MORNING COULD CAUSE DAMAGE TO
  TENDER UNPROTECTED PLANTS AND GARDENS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

IDZ019-060300-
/O.EXP.KPIH.DS.W.0001.000000T0000Z-100906T0200Z/
/O.EXP.KPIH.HW.W.0002.000000T0000Z-100906T0200Z/
UPPER SNAKE HIGHLANDS-
INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK...
ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL...
TARGHEE PASS...PINE CREEK PASS
754 PM MDT SUN SEP 5 2010

...DUST STORM WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...
...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

WINDS WILL CONTINUE TO DIMINISH THROUGH THE NIGHT AND BE LIGHT BY
MORNING.

$$

IDZ017-021-061200-
/O.EXP.KPIH.HW.W.0002.000000T0000Z-100906T0200Z/
/O.CON.KPIH.FR.Y.0005.100906T0700Z-100906T1400Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT...MASSACRE ROCKS
754 PM MDT SUN SEP 5 2010

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM MDT
MONDAY...
...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

* WINDS...WILL CONTINUE TO DIMINISH THROUGH THE NIGHT AND WILL BE
  LIGHT BY MORNING.

* TEMPERATURES...OVERNIGHT LOWS ARE EXPECTED TO BE IN THE LOW TO
  MID 30S BY MORNING.

* TIMING...10 AM SUNDAY THROUGH 8 PM SUNDAY FOR WINDS. 1 AM TO 
  8 AM MONDAY FOR FROST.

* LOCATIONS INCLUDE...POCATELLO...BLACKFOOT...MASSACRE ROCKS

* IMPACTS...COLD TEMPERATURES MONDAY MORNING COULD CAUSE DAMAGE TO
  TENDER UNPROTECTED PLANTS AND GARDENS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

IDZ022-023-025-060300-
/O.EXP.KPIH.WI.Y.0016.000000T0000Z-100906T0200Z/
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE CITIES OF...MALAD...OAKLEY...CITY OF ROCKS...
CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT...
LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...
SWAN VALLEY...GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS...
GEORGETOWN SUMMIT
754 PM MDT SUN SEP 5 2010

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

WINDS WILL CONTINUE TO DIMINISH THROUGH THE NIGHT AND BE LIGHT BY
MORNING.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this high wind warning went out at Sep 4, 2:40 PM MDT, 5 hours 17 minutes earlier.

Area forecast discussion, Sep 4, 2:40 PM MDT, 5 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
240 PM MDT SAT SEP 4 2010

.SHORT TERM...TONIGHT THROUGH TUE AFTERNOON. SURFACE FRONT MOVING THROUGH
THE CENTRAL IDAHO MOUNTAINS AT THIS TIME. WIND HAS INCREASED AS
EXPECTED WITH HUMIDITY ALSO GOING VERY LOW. STILL DO NOT EXPECT
WIND ADVISORY CRITERIA TO BE MET...AS SFC GRADIENT IS FAIRLY WEAK.
HOWEVER THE LAKE WIND ADVISORY CONTINUES. JET STREAK WILL ACTUALLY
HAVE ITS MAXIMUM OVER THE FORECAST AREA ON SUN. WITH MID-LEVEL COLD
AIR ADVECTION INCREASING...700MB AND 500 MB WIND INCREASING...AND
MSLP GRADIENT JUMPING UP STRONGLY...EXPECT TO EASILY REACH WIND
ADVISORY CRITERIA ON SUN AFTERNOON. ONLY THING DECREASING AND
GOING AGAINST THE INCREASING WIND FORECAST IS THE AMOUNT OF
INSTABILITY IN THE ATMOSPHERE. THIS IS DUE MAINLY TO THE HUGE DROP
IN TEMPERATURES EXPECTED DURING THE DAY SUN. NOT SO MUCH TONIGHT WITH
BREEZES AND CLOUDINESS LINGERING UNTIL LATE. HOWEVER...WITH LITTLE
RECOVERY IN THE SEPTEMBER SUN...THE SUN NIGHT TEMPERATURES SHOULD
FLIRT WITH THE FREEZING MARK. SOME CONTINUED COLD AIR ADVECTION
FOR MON/MON NIGHT MAKES FOR AN EVEN COLDER NIGHT ON MON NIGHT.
WOULD CONSIDER A FREEZE WATCH...BUT WITH ALL THE OTHER WIND
ADVISORIES IN PLACE...WILL LET IT GO UNTIL SUN AFTERNOON SO THAT
MESSAGES DO NOT DILUTE ONE ANOTHER. THIS COULD BE A HARD FREEZE ON
MON NIGHT FOR THE UPPER SNAKE RIVER PLAIN. STILL SOME UNCERTAINTY
AS THE AIR MASS IS STILL MOVING THIS SAT AFTERNOON.

ANOTHER MINOR CONCERN IS THE AMOUNT OF CONVECTIVE ACTIVITY. NO
STRONG POPS EXCEPT IN THE NORTHEAST CORNER OF THE FORECAST AREA
WHERE INSTABILITY IS BEST ALONG WITH THE MOISTURE AND UPSLOPE
ENHANCEMENT. COLD SEE SOME SNOW AT ELEVATIONS AS LOW AS 7500
FEET...BUT IT SHOULD NOT ACCUMULATE.

BY MON NIGHT UPPER LEVEL RIDGING WILL BEGIN TO DOMINATE THE
WEATHER FOR A FEW DAYS AS THE PATTERN AMPLIFIES IN RESPONSE TO A
PACIFIC TROUGH DEEPENING. THIS SHOULD ALLOW A RAPID WARMING OF
TEMPERATURES TO DEVELOP ON TUE...ALONG WITH AN END TO SIGNIFICANT
PRECIPITATION THREATS UNTIL MID-WEEK.  MESSICK

.LONG TERM...TUE NIGHT THROUGH NEXT SAT NIGHT. MAIN FEATURE OF THE
WEEK ARRIVES THU IN THE FORM OF A TROUGH. THIS TROUGH SAGS FARTHER
SOUTH AND THUS EXPECT A BETTER PRECIPITATION THREAT BUT NOT ANY
HUGE WIND EVENT...ALTHOUGH IT SHOULD AT LEAST BE BREEZY. STRONG
COOLING FROM WED TO THU AFTERNOON WITH CLOUDS...PRECIPITATION...AND
COLDER AIRMASS. GFS HAS ADOPTED THE SLOWER ECMWF SOLUTION THAT THE
GFS MOS AGREED WITH YESTERDAY. AFTER FRI...RIDGING AND WARMING
RETURN.  MESSICK

&&

.AVIATION...A VERY ACTIVE 24 HOURS ACROSS EASTERN IDAHO. GUSTY WINDS
ARE DEVELOPING THIS AFTERNOON AND WILL CONTINUE THROUGH EVENING
BEFORE DECREASING FOR A FEW HOURS. THEY WILL PICK UP TOMORROW AND BE
EVEN STRONGER. TODAY...THE STRONGEST WINDS SHOULD AFFECT JUST
KPIH/KIDA/KBYI. SUNDAY...ALL TAF SITES WILL BE AFFECTED. KSUN WILL
LIKELY SEE GAP WINDS AFFECTING THE AIRPORT FROM A MORE WESTERLY
DIRECTION. SHOWERS AND ISOLATED THUNDERSTORMS ARE DEVELOPING AS WELL
TODAY AND WILL CONTINUE THROUGH SUNDAY. THE HIGHEST CHANCES ARE
ACROSS THE CENTRAL MOUNTAINS AND THE UPPER SNAKE HIGHLANDS/FAR UPPER
SNAKE PLAIN. ELSEWHERE...EXPECT A SLIGHT CHANCE MAINLY IN THE
MOUNTAINS WITH A VERY SLIM CHANCE OF SOMETHING IN THE SNAKE PLAIN
BUT NOT LIKELY.  KEYES

&&

.FIRE WEATHER...THE STORM SYSTEM THAT HAS BEEN ADVERTISED FOR A FEW
DAYS WILL BE PUSHING THROUGH IN THE NEXT 24-36 HOURS. GUSTY
SOUTHWEST WINDS ARE DEVELOPING THIS AFTERNOON AND WILL CONTINUE TO
AROUND MIDNIGHT...THE DIMINISH A BIT AHEAD OF THE FRONT BUT STAY A
LITTLE ELEVATED DUE TO SOME MIXING AHEAD OF FRONT. THEY WILL PICK UP
BY MID MORNING ACROSS THE WEST AND QUICKLY SPREAD EAST BEHIND THE
FRONT. THE WINDS TOMORROW WILL BE MUCH STRONGER IN ALL AREAS. HIGH
HAINES INDICES FORECAST FOR THIS AFTERNOON WILL QUICKLY CRASH BEHIND
THE FRONT. SHOWERS AND ISOLATED STORMS HAVE ALSO FORMED OVER THE
CENTRAL MOUNTAINS THIS AFTERNOON. WE WILL SEE THAT ACTIVITY SPREAD
INTO THE UPPER SNAKE HIGHLANDS LATER TODAY. THAT AREA WILL SEE THE
HIGHEST CHANCES THROUGH TOMORROW. LIGHT OR NO RAINFALL IS
ANTICIPATED...ESPECIALLY TODAY WITH VERY DRY AIR IN PLACE BELOW CLOUD
BASE. HUMIDITY WISE WE ARE SEEING ALREADY SEEING MOST AREAS IN THE
15-25 PERCENT RANGE THIS AFTERNOON WITH SOME ROOM TO STILL DROP.
BEHIND THE FRONT...WE WILL SEE HUMIDITY COME UP ESPECIALLY IN THE
NORTHERN MOUNTAIN RANGES. HOWEVER...WE ARE NOT EXPECTING MUCH JUMP
ON SUNDAY FARTHER SOUTH. ALL OF THIS IS LEADING TO A CONTINUED
PERIOD OF DANGEROUS FIRE CONDITIONS ACROSS EASTERN IDAHO.
THEREFORE...THE RED FLAG WARNING FOR ALL ZONES EXCEPT 475/476/477
REMAINS IN PLACE THROUGH TOMORROW AFTERNOON.  KEYES

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 6 PM MDT SUNDAY BELOW 7000 FEET FOR THE
IDZ411-413.

LAKE WIND ADVISORY UNTIL 8 PM MDT THIS EVENING IDZ021.

WIND ADVISORY FROM 1 PM TO 8 PM MDT SUNDAY IDZ017-020>023-025.

RED FLAG WARNING UNTIL 6 PM MDT SUNDAY IDZ409-410-412.

&&
Hazardous weather outlook, Sep 4, 5:27 AM MDT, 14 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
527 AM MDT SAT SEP 4 2010

IDZ017>025-031-032-051130-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
527 AM MDT SAT SEP 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

EXPECT GUSTY WINDS LATER TODAY AHEAD OF A STRONG COLD FRONT
ARRIVING SUNDAY. LOOK FOR WARMER THAN NORMAL TEMPERATURES TO CONTINUE
WITH LOW HUMIDITIES ACROSS LOW TERRAIN TODAY. THESE PARAMETERS
COULD CREATE HAZARDOUS FIRE CONDITIONS. LOOK FOR ISOLATED SHOWERS
AND THUNDERSTORMS ACROSS HIGHER TERRAIN LATER THIS AFTERNOON INTO
EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY A STRONG COLD FRONT WILL MOVE THROUGH THE AREA DROPPING
TEMPERATURES 20 TO 25 DEGREES FROM SATURDAY. LOOK FOR STRONG WEST
TO NORTHWEST WINDS ACROSS THE AREA...PARTICULARLY THE SNAKE RIVER
PLAIN AND EASTERN MAGIC VALLEY. LOOK FOR ISOLATED TO SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE CENTRAL
MOUNTAINS...UPPER SNAKE HIGHLANDS AND THE UPPER CARIBUOU
HIGHLANDS SUNDAY.

LABOR DAY MORNING LOOK FOR MORNING LOWS IN THE LOW TO MID 30S
ACROSS THE UPPER SNAKE RIVER PLAIN AND IN THE MID TO UPPER 30S
ACROSS THE LOWER SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY. LOWS
WILL BE IN THE MID 20S TO LOW 30S IN THE MOUNTAINS.

THURSDAY THE NEXT SYSTEM ARRIVES BRINGING BACK STRONG WINDS ALONG
WITH GOOD PRECIPITATION CHANCES ACROSS SOUTHEAST IDAHO.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

In the hours before

Special weather statement, Sep 4, 6:19 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
619 PM MDT SAT SEP 4 2010

IDZ019-020-050315-
JEFFERSON ID-FREMONT ID-MADISON ID-
619 PM MDT SAT SEP 4 2010

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN FREMONT COUNTY IN EASTERN IDAHO
  NORTHWESTERN MADISON COUNTY IN SOUTHEAST IDAHO
  JEFFERSON COUNTY IN SOUTHEAST IDAHO

UNTIL 915 PM MDT

STRONG WINDS HAVE SPREAD SMOKE FROM A CONTAINED WILDFIRE ACROSS
INTERSTATE 15 NEAR THE HAMER AREA. THIS SMOKE HAS REDUCED VISIBILITY
TO LESS THAN 500 FEET. DRIVERS SHOULD USE EXTREME CAUTION IF DRIVING
THROUGH THIS AREA.

LOCATIONS THAT COULD BE AFFECTED INCLUDE...
   PLANO... PARKER AND  EGIN...

LAT...LON 4371 11266 4410 11178 4390 11171 4363 11236

VALLE

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 6:19 PM MDTSpecial Weather StatementPIHJefferson3 hr
Sep 5, 11:35 AM MDTDust Storm WarningPIH8 hr
Sep 5, 2:49 PM MDTFrost AdvisoryPIH17 hr

Nearby

High Wind Warnings in Idaho, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.